# SDR DALA2017030902050

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 74,946 hours, 34,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXIT SIGN LAMPS INOPERATIVE.   REPLACED THE LAMPS AND OP CHECKED GOOD IAW AMM 33-51.
